You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Seminormality of Operators from their Tensor Product
Proceedings of the American Mathematical Society
Vol. 124, No. 1 (Jan., 1996), pp. 135-140
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2161408
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The question of seminormality of tensor products of nonzero bounded linear operators on Hilbert spaces is investigated. It is shown that A ⊗ B is subnormal if and only if so are A and B.
Proceedings of the American Mathematical Society © 1996 American Mathematical Society